# SDR 99ZZZX2297

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N611BP
- Make and model: Doug 600N
- Aircraft serial: RN041
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Loose
- Location: Crank Assy
- Part time: 301 hours
- Component: 600N76051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK LOWER BEARING WAS LOOSE AND READY TO FALL OFF WHEN PART WAS REMOVED FROM BRACKET ASSY.
